# SDR DALA2021012400457

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 65,328 hours, 24,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT OBSERVERS SEAT ARE INOPERATIVE.  MAINTENANCE FOUND INCORRECT BULB IN SECONDARY SOCKET AND IMPROPERLY WIRED TO SECONDARY SOCKET FOR EMERGENCY LIGHTS, RECONNECTED.  SYSTEM OPERATION IS NORMAL.
